# SDR REXA2014020300165

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 23,191 hours, 20,631 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON DESCENT INTO DTW ABOUT 6000 FEET 200KB.  PERFORMED TROUBLE SHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARA H 6 I AMOC DATED JULY 22,2013 & PA AD 27-052N.  FOR FECU & LT BPSU R & R, WORK PERFORMED SEE NRCC N60561, N60584, N60600, N60598 & N50826.  ALL CHECKED GOOD, OK FOR SERVICE.
